# SDR CALA0001910

- Difficulty date: December 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 46,067 hours, 23,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRANSITION PANELS CORRODED AT STA 420, S26R, STA 492-520, S26L, STA 380-492, S26L, AND STA 500C +18R. THE PANELS WERE REMOVED AND REPLACED IAW SRM 51-10-2 AND 53-30-53.
